# SDR UIEA2021021500322

- Difficulty date: February 13, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 053C400
- Condition: Inoperative
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 RH FLIGHT DECK WINDOW HEAT NOT WARMING.  TRANSFER TO MDDR # 142372 PER MEL 30-41-01-02, CAT C. DUE 23 FEB 21. DISPATCH NOTIFIED GTC 08:57A.  LOG PG 12162219 ITM 9 - MIA T/S W/D 30-41-11 ALL WIRING READING CHECK OK; REMOVED AND REPLACED LH WINDOW HEAT CONTROLLER M/91 OPS CHECK , BITE TEST WHCU SYS OK AMM 30-41-01; MDDR 142372 CLEARED UP.
